MAUDE Adverse Event Report: DAVOL INC., SUB. C.R. BARD, INC. -1213643 X-STREAM LAPAROSCOPIC IRRIGATION SYSTEM; LAPAROSCOPE, GENERAL & PLASTIC SURGERY

DAVOL INC., SUB. C.R. BARD, INC. -1213643 X-STREAM LAPAROSCOPIC IRRIGATION SYSTEM; LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Catalog Number 5552003
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/15/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As reported, the x-stream laparoscopic tubing set suction cap fell off.The subject device was not returned for evaluation.The trumpet valve design on the x-stream irrigator allows for easy reverse configuration for left-handed use.The plug is assembled to the valve body during the manufacturing process with a torque screwdriver.If the plug was not inserted properly, minor leakage would occur.No leakage was reported.It is possible that the plug may have become unscrewed during use over time.However, without having the sample to evaluate, root cause cannot be determined.A review of the manufacturing records was performed and found that the lot was manufactured to specification.This mdr represents the x-stream tubing set (device #2).An additional mdr was submitted to represent the x-stream tubing set (device #1).If/when additional information be provided a supplemental mdr will be submitted.
 
Event or Problem Description
The following was reported to bd by the fda via medwatch 3500a form # (b)(4): the bard/davol x-stream laparoscopic tubing: the cap (plug) of the suction irrigator fell off.Occurred twice.Additional information provided in follow up: it was reported that on 15-sep-2021, two x-stream laparoscopic tubing sets were used in the same case and the cap (plug) fell off both devices.The caps (plugs) were retrieved and there was no patient injury.

Brand Name
X-STREAM LAPAROSCOPIC IRRIGATION SYSTEM
Common Device Name
LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
DAVOL INC., SUB. C.R. BARD, INC. -1213643
100 crossings blvd.
warwick RI 02886
MDR Report Key12740625
Report Number1213643-2021-20388
Device Sequence Number17175482
Product Code GCJ
UDI-Device Identifier00801741010101
UDI-Public(01)00801741010101
Combination Product (Y/N)N
Initial Reporter StateRI
Initial Reporter CountryUS
PMA/510(K) Number
K003790
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/27/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/28/2024
Device Catalogue Number5552003
Device Lot NumberJUFR1380
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/14/2021
Initial Report FDA Received Date11/02/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age72 YR